Roots of unity as a Lie algebra.

Davydov, A.; Street, R.

Georgian Mathematical Journal (2002)

  • Volume: 9, Issue: 4, page 683-690
  • ISSN: 1072-947X

How to cite


Davydov, A., and Street, R.. "Roots of unity as a Lie algebra.." Georgian Mathematical Journal 9.4 (2002): 683-690. <>.

author = {Davydov, A., Street, R.},
journal = {Georgian Mathematical Journal},
keywords = {operad; substitude; species},
language = {eng},
number = {4},
pages = {683-690},
publisher = {Walter de Gruyter},
title = {Roots of unity as a Lie algebra.},
url = {},
volume = {9},
year = {2002},

AU - Davydov, A.
AU - Street, R.
TI - Roots of unity as a Lie algebra.
JO - Georgian Mathematical Journal
PY - 2002
PB - Walter de Gruyter
VL - 9
IS - 4
SP - 683
EP - 690
LA - eng
KW - operad; substitude; species
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.